Alert archive / New York / Lake Effect Snow Advisories in 2007
Lake Effect Snow Advisory 28, NWS Buffalo, NY
NWS Buffalo, NY issued this lake effect snow advisory at Dec 6, 2007, 12:47 PM EST for Jefferson County, New York. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- Dec 6, 2007, 12:47 PM EST (17:47 UTC)
- Expired
- Dec 6, 2007, 6:10 PM EST
- In force
- 5 hr
- Issued by
- NWS Buffalo, NY
County Jefferson County, NY
The radar
The Ft Drum radar (KTYX), 40 km from the middle of the area, began a volume at 17:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 5.8 hours before the alert went out and 231 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 987 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 125 m²/s²
- 0-3 km storm-relative helicity
- 162 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS41 KBUF 061747 WSWBUF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 1247 PM EST THU DEC 6 2007 NYZ006-062200- /O.CON.KBUF.LE.W.0016.000000T0000Z-071206T2200Z/ OSWEGO- INCLUDING THE CITY OF...OSWEGO 1247 PM EST THU DEC 6 2007 ...LAKE EFFECT SNOW WARNING REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON... A LAKE EFFECT SNOW WARNING REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON. LAKE EFFECT SNOW WILL CONTINUE TO DRIFT SLOWLY NORTH THROUGH OSWEGO COUNTY THIS AFTERNOON. TOTAL DAYTIME ACCUMULATIONS OF 3 TO 6 INCHES ARE EXPECTED ACROSS MUCH OF THE CENTRAL AND NORTHERN PORTION OF THE COUNTY WITH LOCAL AMOUNTS OF UP TO 10 INCHES IN THE NORTHERN PORTION OF THE COUNTY INCLUDING SANDY CREEK...LACONA... AND REDFIELD. A LAKE EFFECT SNOW WARNING MEANS SIGNIFICANT AMOUNTS OF LAKE- EFFECT SNOW ARE FORECAST THAT WILL MAKE TRAVEL HAZARDOUS. LAKE- EFFECT SNOW SHOWERS TYPICALLY ALIGN THEMSELVES IN BANDS AND WILL LIKELY BE INTENSE ENOUGH TO DROP 1 TO SEVERAL INCHES OF SNOW PER HOUR FOR A FEW HOURS. VISIBILITIES VARY GREATLY AND CAN DROP TO ZERO WITHIN MINUTES. BE PREPARED FOR DIFFICULT DRIVING CONDITIONS IN LOCALIZED AREAS. $$ NYZ007-070000- /O.NEW.KBUF.LE.Y.0028.071206T1747Z-071207T0000Z/ JEFFERSON- INCLUDING THE CITY OF...WATERTOWN 1247 PM EST THU DEC 6 2007 ...LAKE EFFECT SNOW ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A LAKE EFFECT SNOW ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM EST THIS EVENING. A BAND OF LAKE EFFECT SNOW WILL DRIFT NORTH INTO THE SOUTHERN HALF OF JEFFERSON COUNTY THIS AFTERNOON. SNOWFALL RATES OF 1 TO 2 INCHES PER HOUR ARE LIKELY WITHIN THIS BAND. ACCUMULATIONS OF 3 TO 6 INCHES ARE EXPECTED ACROSS THE SOUTHERN PORTION OF THE COUNTY MAINLY FROM ADAMS SOUTH TO THE OSWEGO COUNTY LINE. THE BAND WILL CONTINUE TO DRIFT NORTH THROUGH THE COUNTY THIS EVENING WITH AN ADDITIONAL 1 TO 3 INCHES...INCLUDING THE WATERTOWN AREA. A LAKE EFFECT SNOW ADVISORY MEANS LAKE-EFFECT SNOW IS FORECAST THAT WILL MAKE TRAVEL DIFFICULT IN SOME AREAS. LAKE-EFFECT SNOW SHOWERS TYPICALLY ALIGN THEMSELVES IN BANDS AND WILL LIKELY BE INTENSE ENOUGH TO DROP SEVERAL INCHES IN LOCALIZED AREAS. USE CAUTION WHEN TRAVELING. $$ HITCHCOCK
2 follow-up statements
000 WWUS41 KBUF 062057 WSWBUF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 357 PM EST THU DEC 6 2007 NYZ006-062200- /O.CAN.KBUF.LE.W.0016.000000T0000Z-071206T2200Z/ OSWEGO- INCLUDING THE CITY OF...OSWEGO 357 PM EST THU DEC 6 2007 ...LAKE EFFECT SNOW WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE LAKE EFFECT SNOW WARNING. HEAVY LAKE EFFECT SNOW HAS SHIFTED NORTH OUT OF THE COUNTY. ADDITIONAL ACCUMULATIONS WILL BE AN INCH OR LESS EARLY THIS EVENING FOR AREAS NORTH OF ROUTE 13...THEREFORE THE LAKE EFFECT SNOW WARNING HAS BEN CANCELLED. $$ NYZ007-070000- /O.CON.KBUF.LE.Y.0028.000000T0000Z-071207T0000Z/ JEFFERSON- INCLUDING THE CITY OF...WATERTOWN 357 PM EST THU DEC 6 2007 ...LAKE EFFECT SNOW ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... A LAKE EFFECT SNOW ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING. A BAND OF LAKE EFFECT SNOW ACROSS THE SOUTHERN HALF OF JEFFERSON COUNTY LATE THIS AFTERNOON WILL CONTINUE TO SHIFT NORTH THROUGH THE COUNTY THIS EVENING. ADDITIONAL ACCUMULATIONS WILL RANGE FROM 1 TO 3 INCHES...GREATEST SOUTH OF WATERTOWN. THIS WILL BRING TOTAL ACCUMULATIONS INTO THE 3 TO 6 INCH RANGE WHERE THE LAKE SNOWS HAVE PERSISTED THE LONGEST IN AREAS SOUTH OF ADAMS. A LAKE EFFECT SNOW ADVISORY MEANS LAKE-EFFECT SNOW IS FORECAST THAT WILL MAKE TRAVEL DIFFICULT IN SOME AREAS. LAKE-EFFECT SNOW SHOWERS TYPICALLY ALIGN THEMSELVES IN BANDS AND WILL LIKELY BE INTENSE ENOUGH TO DROP SEVERAL INCHES IN LOCALIZED AREAS. USE CAUTION WHEN TRAVELING. $$ HITCHCOCK
000 WWUS41 KBUF 062310 WSWBUF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 610 PM EST THU DEC 6 2007 NYZ007-070015- /O.CAN.KBUF.LE.Y.0028.000000T0000Z-071207T0000Z/ JEFFERSON- INCLUDING THE CITY OF...WATERTOWN 610 PM EST THU DEC 6 2007 ...LAKE EFFECT SNOW ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE LAKE EFFECT SNOW ADVISORY. LAKE EFFECT SNOW WILL CONTINUE UNTIL MID TO LATE EVENING OVER THE COUNTY...MAINLY SOUTH OF WATERTOWN BUT NEW AMOUNTS WILL BE BELOW ADVISORY CRITERIA. $$ SAGE
What forecasters said that day
The local office's own words before this lake effect snow advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this lake effect snow advisory went out at Dec 6, 12:09 PM EST, 38 minutes earlier.
Area forecast discussion, Dec 6, 12:09 PM EST, 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
1209 PM EST THU DEC 6 2007
.SYNOPSIS...
LAKE SNOWS ARE EXPECTED TO CONTINUE TO EAST AND SOUTHEAST OF THE
LAKES ALTHOUGH THE ACTIVITY IS NOT EXPECTED TO BE AS SIGNIFICANT AS
THE ACTIVITY EARLY THIS WEEK. THE LAKE SNOWS ARE EXPECTED TO DRIFT
NORTHWARD LATER THIS AFTERNOON AND EVENING MOVING THROUGH THE
BUFFALO AND WATERTOWN AREAS BUT THE SNOW SHOULD BE LIGHT. AN AREA OF
LOW PRESSURE NEAR HUDSON BAY WITH A TRAILING FRONTAL SYSTEM AND MID
LEVEL DISTURBANCE CROSSING THE EASTERN GREAT LAKES WILL BRING A
GENERAL LIGHT SNOWFALL TO THE REGION WITH LIGHT ACCUMULATIONS FRIDAY.
SOME LAKE SNOWS ARE POSSIBLE AGAIN SOUTHEAST OF THE LAKES
SATURDAY.
&&
.NEAR TERM /THROUGH TONIGHT/...
UPDATED FORECAST FOR AREAS EAST OF LAKE ONTARIO...SPECIFICALLY
OSWEGO COUNTY TO AN ADVISORY THIS MORNING...AND NOW A LAKE EFFECT
SNOW WARNING FOR THIS AFTERNOON. FULL FETCH LAKE PLUME EVIDENT ON
RADAR AND SATELLITE IMAGERY WITH 35+ DBZ ECHOES ON RADAR. THIS
BAND WILL SLOWLY MOVE NORTH DURING THE AFTERNOON...AND WILL HAVE
TO WATCH JEFFERSON CLOSELY WITH POSSIBLE HEADLINES LATER THIS
AFTERNOON.
ELSEWHERE VERY LIGHT LAKE EFFECT SNOW CAN BE FOUND EAST OF LAKE
ERIE. THIS IS EXPECTED TO GET A BIT MORE ORGANIZED LATE THIS
AFTERNOON AS IT TOO HEADS NORTHWARD...POSSIBLY MOVING THROUGH THE
BUF METRO AREA TOWARD THE TAIL END OR AFTER THE EVENING COMMUTE.
&&
.SHORT TERM /FRIDAY THROUGH SATURDAY/...
ON FRIDAY THE MID LVL SHORT WAVE MOVES EAST ACROSS THE AREA WITH
PLENTY OF MOISTURE AND LIFT ASSOCIATED WITH IT. WILL STAY WITH CAT
POPS FOR A GENERAL SNOW OF ARND AN INCH OR TWO. SOMEWHAT DRIER AIR
WORKS IN DURING THE AFTERNOON SO WILL LOWER POPS TO LKLY RANGE FROM
FINGER LKS WEST.
FRIDAY NIGHT, ANOTHER TROUGH MOVES EAST FROM THE CENTRAL LAKES AND
WILL BRING A CHANCE OF SNOW SHOWERS WITH IT ESPCLY AFT 06Z. SOME
LAKE ENHANCEMENT EAST OF LAKE ONTARIO COMBINED WITH BEING CLOSER TO
APPROACHING MID LVL SHORT WAVE MOVING EAST ACROSS SOUTHERN ONTARIO
JUSTIFIES GOING WITH LKLY POPS FOR SNOW SHOWERS NORTH COUNTRY.
SOME LIMITED LAKE EFFECT IS POSSIBLE BEHIND THIS FEATURE SATURDAY
ESPCLY SE OF LAKE ONTARIO WHERE THE AIRMASS WILL BE COLDER. GFS IS
NOT QUITE AS COLD AT 850 AS NAM/WRF ESPCLY OFF LK ERIE SO THREAT
THERE SHLD BE LOWER.
&&
.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
THE 06Z GFS CONTINUES THE COLDER TREND AND SHOWS CONSIDERABLY
COLDER TEMPERATURES FOR SUNDAY AND MONDAY. THOUGH THE ENSEMBLES
SHOW A SPREAD IN SOLUTIONS, THE 00Z MOS GUIDANCE IS WARMER THAN
THE MEX MOS NUMBERS, BUT IT IS COLD ENOUGH FOR ALL SNOW, EXCEPT IN
THE SOUTHERN TIER WHERE RAIN OR FREEZING RAIN MAY MIX IN AT TIMES
SUNDAY EVENING. THE MAIN PRECIPITATION AREA IS ALSO TRENDING
FURTHER SOUTH, WITH LIKELY POPS ONLY ACROSS THE SOUTHERN TIER.
HIGH PRESSURE WILL BUILD IN MONDAY WITH NOTHING MORE THAN
INSIGNIFICANT SCATTERED SNOW SHOWERS THEN ANOTHER WAVE OF LOW
PRESSURE IS PROGGED TO MOVE NORTHEAST TUESDAY WITH JUST A CHANCE
OF SNOW SPREADING NORTH INTO THE AREA AS 850 MB TEMPERATURES
REMAIN BELOW ZERO. THERE IS A SLIGHT RISK OF MIXED PRECIPITATION
IN THE SOUTHERN TIER ONCE AGAIN.
A COLDER TREND WILL BEGIN WEDNESDAY AS AN UPPER TROUGH MOVES THROUGH
AND TUESDAYS SURFACE WAVE MOVES OFF THE COAST, BUT ENSEMBLE
SPREADS SHOW THERE IS LESS CONFIDENCE IN LOCATION AND TIMING.
&&
.AVIATION /17Z THURSDAY THROUGH MONDAY/...
LAKE EFFECT SNOWS EAST OF LAKE ONTARIO WILL BRING OCCASIONAL LIFR
CONDITIONS TODAY. THE LAKE BANDS ARE EXPECTED TO DRIFT NORTH AND
WEAKEN LATER THIS AFTERNOON...THEN STRENGTHEN AGAIN OVER JEFFERSON
COUNTY BEFORE FINALLY MOVING NORTH AND DISSIPATING LATE THIS
EVENING.
OFF LAKE ERIE LAKE SNOWS WILL BRING OCCASIONAL IFR CONDITION NORTH
OF JAMESTOWN. THE SNOWS ARE EXPECTED TO DRIFT NORTH LATER THIS
AFTERNOON AND REACH THE BUFFALO AREA THIS EVENING...BEFORE FINALLY
MOVING FURTHER NORTH AND DISSIPATING.
LOOKING FURTHER AHEAD, A DISTURBANCE FORECAST TO MOVE ACROSS
THE LOWER LAKES WILL LIKELY BRING LIGHT SNOW TO THE REGION FRIDAY
WITH MVFR CEILINGS AND IFR VISIBILITY LIKELY. THE ASSOCIATED COLD
FRONT IS FORECAST TO MOVE ACROSS THE REGION FRIDAY NIGHT WITH HIGH
PRESSURE BUILDING IN BEHIND IT SATURDAY. ANOTHER SYSTEM IS
FORECAST TO RIDE NORTHEAST ALONG THE STALLED FRONT SUNDAY WITH
A POSSIBILITY OF FREEZING RAIN ACROSS THE SOUTHERN TIER. COLDER
AIR IS EXPECTED TO MOVE SOUTH OVER US EARLY NEXT WEEK PUSHING
THE FRONTAL ZONE FAR ENOUGH SOUTH TO PRECLUDE ANYTHING MORE THAN
INSIGNIFICANT PRECIPITATION FOR OUR REGION.
&&
.MARINE...
HIGH PRESSURE TO OUR SOUTH WILL INCREASE THE PRESSURE GRADIENT AND
WINDS TODAY AND TONIGHT WITH SMALL CRAFT ADVISORIES NEEDED.
A COLD FRONT IS FORECAST TO MOVE ACROSS THE LAKE FRIDAY WITH THE
WINDS FROM THE SOUTHWEST BRISK ENOUGH FOR SMALL CRAFT ADVISORIES
EAST OF BOTH LAKES.
&&
.BUF WATCHES/WARNINGS/ADVISORIES...
NY...LAKE EFFECT SNOW WARNING UNTIL 5 PM EST THIS AFTERNOON FOR
NYZ006.
MARINE...SMALL CRAFT ADVISORY UNTIL 7 AM EST FRIDAY FOR LEZ040-041.
SMALL CRAFT ADVISORY UNTIL 9 PM EST THIS EVENING FOR
LOZ042>044.
SMALL CRAFT ADVISORY UNTIL 6 AM EST FRIDAY FOR LOZ045.
&&
SYNOPSIS...JJP
NEAR TERM...JJP/ZAFF
SHORT TERM...JJP
LONG TERM...APB
AVIATION...APB
MARINE...APBHazardous weather outlook, Dec 6, 12:11 PM EST, 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 1211 PM EST THU DEC 6 2007 NYZ001>005-007-008-010>014-019>021-085-071715- NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-JEFFERSON-LEWIS- NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA- CATTARAUGUS-ALLEGANY-SOUTHERN ERIE- 1211 PM EST THU DEC 6 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE...THIS AFTERNOON AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ020-040-041-LOZ042>045-062>065-SLZ022-024-071715- UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 1211 PM EST THU DEC 6 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE ONTARIO AND SAINT LAWRENCE RIVER. .DAY ONE...THIS AFTERNOON AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF NYZ006-071715- OSWEGO- 1211 PM EST THU DEC 6 2007 ...LAKE EFFECT SNOW WARNING IN EFFECT UNTIL 5 PM EST THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL NEW YORK. .DAY ONE...THIS AFTERNOON AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. LAKE EFFECT SNOW WARNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF
In the hours before
Special weather statement, Dec 6, 10:36 AM EST, 2 hours 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BUFFALO NY 1036 AM EST THU DEC 6 2007 NYZ006>008-061715- OSWEGO-JEFFERSON-LEWIS- INCLUDING THE CITIES OF...OSWEGO...WATERTOWN...LOWVILLE 1036 AM EST THU DEC 6 2007 AN BAND OF LAKE EFFECT SNOW CAN BE FOUND BETWEEN ROUTE 49 IN OSWEGO COUNTY NORTH TO ABOUT ROUTE 177 IN JEFFERSON COUNTY. OR FROM CENTER SQUARE NORTH TO ADAMS SQUARE ALONG INTERSTATE 81. THIS BAND IS LIKELY PRODUCING SNOWFALL RATES OF 1 TO 2 INCHES PER HOUR...AND WILL BE MOVING SLOWLY TO THE NORTH BEFORE NOON. THE BAND WILL LIKELY REMAIN JUST SOUTH OF WATERTOWN DURING THIS TIME...BUT MAY IMPACT THE CITY LATER IN THE AFTERNOON. ZAFF
Special weather statement, Dec 6, 12:28 PM EST, 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BUFFALO NY 1228 PM EST THU DEC 6 2007 NYZ006>008-061930- OSWEGO-JEFFERSON-LEWIS- INCLUDING THE CITIES OF...OSWEGO...WATERTOWN...LOWVILLE 1228 PM EST THU DEC 6 2007 A BAND OF LAKE EFFECT SNOW CAN BE FOUND BETWEEN ROUTE 13 IN OSWEGO COUNTY NORTH TO ABOUT ROUTE 177 IN JEFFERSON COUNTY...OR FROM PULASKI TO ADAMS SQUARE ALONG INTERSTATE 81. THIS BAND IS LIKELY PRODUCING SNOWFALL RATES OF 2 TO 3 INCHES PER HOUR...AND WILL BE MOVING SLOWLY TO THE NORTH DURING THE EARLY AFTERNOON. THE BAND WILL LIKELY REMAIN JUST SOUTH OF WATERTOWN DURING THIS TIME...BUT MAY IMPACT THE CITY LATE IN THE AFTERNOON. ZAFF
The office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 6, 9:02 AM EST | Lake Effect Snow Advisory | BUF | Oswego | 3 hr |
| Dec 6, 11:43 AM EST | Lake Effect Snow Warning | BUF | Oswego | 4 hr |
Nearby
Lake Effect Snow Advisories in New York, 2007Every lake effect snow advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.